# SDR UHLA201603280156

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,463 hours, 16,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Sheared
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR DOES NOT ARM.  LEVERS MOVE PARTIALLY DOWN, VENT FLAP DOES NOT CLOSE.  FERRIED.  FOUND PIN ON BELLCRANK STOP TO BE SHEARED AND BELLCRANK OUT OF POSITION.  REMOVED DAMAGED BELLCRANK STOP PIN AND REPLACED IAW AMM 52-42-20.
